# SDR QMLA2015022315011

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N332AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4658
- Aircraft time: 1,999 hours, 5,989 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Condition: Cracked
- Location: Tailboom
- Part time: 2,000 hours, 5,989 cycles
- Component: Tailboom
- Component part number: 350A2300600151
- Stage of operation: UK
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR CRACKS IAW AD 2014-12-51, A CRACK WAS FOUND IN THE LOWER RT DOUBLER PLATE FOR THE HORIZONTAL STABILIZER ON THE INTERIOR OF THE TAIL BOOM.  THE INSPECTION OF THIS AREA DOES NOT FALL WITHIN THE SCOPE OF THE APPLICABLE AD.  THE CRACK IS APPROX 1/2 INCH LONG RADIATING FROM A RIVET HOLE UPWD & FWD IN A DIAGONAL DIRECTION TO THE OPENING OF THE TAIL BOOM WHERE THE TE OF THE HORIZONTAL STABILIZER PASSES THROUGH THE TAIL BOOM.  THE CRACK ALSO RADIATES IN THE OPPOSING DIRECTION ABOUT 1/4 INCH & IS NO LONGER VISIBLE BECAUSE THE LOWER HORIZONTAL STRUCTURAL MEMBER THAT IS MOUNTED UNDER THE HORIZONTAL STABILIZER COVERS THE AREA.
